I'm not sure what happened to my mood yesterday, but in the morning I was feeling very suicidal. I stopped before I took all the pills, but I took ten or so. By the evening I was feeling okay, and relieved I couldn't feel any side effects. Now I have bad tremor, feel nauseous and can feel my heart going fast. Will it just go away by itself?
Posts You May Be Interested In
My breathing tears have lessened, as my dear angel with horns wrote me an e-mail today...what a V-Day Gift.I wanted to thank you all for your support and words of incouragementA long way to go, he is still in the drivers seat as far as communication goesI told him I was proud of him, his silence, and that I've been learning too..hard Mom lessonsI'm now Mom to a Young Adult, who is finding his own...
Hi everyone!My dissociation and memory problems are worse but I am coping better because I accept it. On the dissociative experiences scale I came out one short of DID or MPD in the DDNOS -dissociative disorder not otherwise specified range. I forget to do things like eat and also still have much trouble constructing sentences and writing down or saying what I think. I can do things but my...